# SDR QXEA200600526

- Difficulty date: February 7, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND MAIN LANDING GEAR INBOARD GEAR DOOR AFT DOOR STOP FITTING IS CHAFED.  REPAIRED IAW CRJ700/900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
